drew (mascot) wrote in psych_assist,
drew
mascot
psych_assist

crossposted to chemicalwhores and psychiatric_med

i've posted about this before, but as it's happening more frequently now i am getting more desperate for an answer. my shrink and pharmacists have no idea what's going on. that being said, a little back story: i've been on paxil cr (double pinks daily) for a little over a year now. shortly after beginning treatment, i began to experience a bizarre side effect; it's like all the electrical bonds that attach my atoms together are severed for a split second and then reconnected. i have had to stop my paxil feeding schedule for financial reasons twice now, and whenever i stop this particular side effect increases in frequency, from happening maybe once a week when i'm on paxil to hundreds of times a day when i'm off. when it happens many times in quick succession, i get a headache, nausea, disorientation and my body goes numb for a few seconds. i'm worried because no one seems to know what is causing this. please help!
  • Post a new comment

    Error

    default userpic
  • 2 comments
A lot of people on effexor withdrawal have similar problems, so research on that medication should help. Definitely don't ever just quit taking Paxil. Taper off veeeeeeeeeeery slowly. Doctors sometimes have people taper off for 1-2 weeks, but in my opinion many people really need to taper off for much longer (like 1-6 months) before going off it altogether, so as to not have awful side effects and to make it more likely the depression or other problem won't immediately reoccur.
Hmm... I had that too when I was on paxil... weird freakish stuff. hated it.